MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK

FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK
Model Number RT041M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt041m non-vented hospital full face mask is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in france reported that the seal of a rt041m non-vented hospital full face mask disconnected from the mask frame.There was no reported patient consequence.Further information with regards to the reported event was requested from the healthcare facility.
 
Additional Manufacturer Narrative
(b)(4).The rt041m non-vented hospital full face mask features a mask base, seal, and headgear.The mask is an oronasal patient interface for use as an accessory to therapy devices providing non-invasive bi-level or continuous positive airway pressure support therapy.This mask is for spontaneously breathing adult patients with respiratory insufficiency or respiratory failure who are suitable for non-invasive positive pressure support therapy in a hospital or clinical setting.Method: the complaint rt041m non-vented hospital full face mask was not returned to fisher & paykel healthcare for evaluation.Further information on the reported event and patient consequence was requested, however no response was provided.Our investigation is therefore based on the information provided by the customer and our knowledge of the product.Results: the healthcare facility reported that the seal of a rt041m non-vented hospital full face mask disconnected from the mask frame.Conclusion: the complaint device was requested for investigation, however it was not provided for analysis.Without the return of the complaint device, we are unable to determine the cause of the reported event.The rt041m full face mask features a mask base, seal, and headgear.The mask seal is inserted into the mask base and is secured with glue.Each assembled mask seal is inspected to ensure it is correctly inserted and there are no unacceptable gaps between the seal and the base.Samples are taken during the manufacturing process to ensure the products meet or exceed the required detachment force.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt041m non-vented hospital full face mask.It also states the following: "operating pressure range: 5 - 25 cmh2o." "this mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may result in loss of therapy, serious injury or death." "in the case of therapy device failure, the use of this mask requires the same level of attention and assistance as in the use of a tracheal tube.".
 
Event or Problem Description

Brand Name
NON-VENTED HOSPITAL FULL FACE MASK
Common Device Name
CBK
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key16989977
Report Number9611451-2023-00485
Device Sequence Number6164169
Product Code CBK
UDI-Device Identifier09420012429865
UDI-Public(01)09420012429865(10)2101994222(11)220121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT041M
Device Catalogue NumberRT041M
Device Lot Number2101994222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPONTANEOUS VENTILATION WITH PRESSURE SUPPORT.; SPONTANEOUS VENTILATION WITH PRESSURE SUPPORT.
Patient SexUnknown